# SDR P5CA9600668

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 3240 · Landing Gear Brake System
- Part: Torque Link
- Condition: Missing
- Location: Rt Mlg Brake
- Stage of operation: TO
- Nature of condition: K, J, D
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, LOST NR 1 HYDRAULIC SYSTEM FLUID.  LANDING INSPECTION REVEALED RIGHT BODY GEAR LEFT FORWARD BRAKE TORQUE LINK DISCONNECTED.  ADDITIONAL DAMAGE TO BODY GEAR TILT ACTUATOR HOSE, NR 10 BRAKE HOSE BOTH FORWARD AND AFT BRAKE TORQUE LINKS.  BRAKE ROD BOLT FOUND ON RUNWAY.  REPLACED BRAKE TORQUE LINKS, NR 10 BRAKE AND BRAKE LINE PER M/M 32-41-00, REPLACED TILT ACTUATOR LINE PER MM 20-11-05 PAGE 815.  REPLACED NR 10 TIRE PER MM 32-45-00.  REPLACED NR 1 EDP, CASE DRAIN FILTER, PRESSURE FILTER AND FLUSHED LINES PER MM 29-11-05, 29-11-18, 29-11-23.
